# SDR A6WA200840354

- Difficulty date: April 19, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 12,177 hours, 11,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR LANDING PLATE AROUND NUT PLATES HOLES BTWN FS 574 TO FS 621 AND AT LBL 44.   CORROSION REMOVED ON FLOOR LANDING PLATE AROUND NUT PLATES HOLES BTWN FS 574 TO FS 621 AND AT LBL 44 IAW SRM 51-21-06.
